Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 13 > No. 1


Common Fixed-Point Theorems of Caristi-Type Mappings by Using its Absolute Derivative

PP: 17-24
Mohamad Muslikh, Adem Kılıcman, Siti Hasana bt Sapar, Norfifah bt Bachok,
In this article, we introduce common fixed-point theorems of Caristi-type mappings by using the absolute derivative of the mapping as a generator of its Caristi-type maps. The common fixed-point theorem that we obtain covers the single-valued and set-valued mappings. Some of the examples are given to support usability of our result.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved